Couldn't find what you looking for?

TRY OUR SEARCH!

C est un allergene pour la peau et un produit chimique rien de naturel .
Reply

Loading...

Thanks Much.I need help to off set the "general info" published by for- profit corps &those who are not as discerning as you who are and follow through for all of us.
Reply

Loading...

User avatar
New Member
1 post
First of all I would like to thank the person who posted this comment which I am replying to. I have found E464 food additive in some gluten free bread, bought from a very famous major British multinational retailer. When I researched its ingredients I found toxic chemicals (including some heavy metals) which would make this product potentially carcenogenic. I am still in shock and very concerned about the reason why dangerous substances like this are allowed in the food industry, although I know it makes things easy and considerably more profitable for the companies who use them. Is there any organisation who is trying to make consumers aware of all this?
Reply

Loading...

This is a reply to the person who took vitamin D3 (and agree - D2 is rubbish) and then the person took various herbs and after these three items had various digestive issues.
Thanks for sharing your story - but before we can "conclude" the HPMC was the "cause" or even a big factor in your digestive problems - it would help to see the larger picture-
First of all - D3 is a hormone and much needed and most would benefit from supplementing - especially in winter - and because the GUT is our second brain and intestinal and digestive health is directly related to the gut (the flora - the condition of the villi - pathogens - any hunk and any leaks) well the D3 could have stirred up good stuff which causes a reaction (look up herxheimer) and there is a natural chain reaction when we take things - and it can take years to use balance supplements and to restore and get things really right on the gut (love kombucha for helping the intestines)
The other thing is that many supplements work better "together" and minerals are usually taken with D3 because it is helps absorption (and you are what you absorb)
....
Many people also have candidiasis in their GI and so that starts to get eradicated when we take certain things - which again is why it can take a while to explore and use supplements for what we need over a long time - and eventually go to clean eating and let food be the medicine - but years of "SAD" eating and tainted water or environment has had an impact on the body.
So in my very humble opinion - it was likely the content of what you took and not the HPMC glaze....
however - trace amounts of any additive do add up which is why I am still researching HPMC (E464)
I take these awesome vitamins that have glandulars and herbs and more - but they have a yellow coating with E464 listed as the glaze - I take up t six a day (for healing from a gut parasite infection) and I am
Concerned about the cumulative impact of the glaze over many years - and it does seem very safe as a tree byproduct - but synthetic is still synthetic and so I am researching it more -
...
And then you mentioned herbs!
Keep in mind that herbs can sometimes be too sterile - especially echinacea and goldenseal - and this would cause some havoc in the gut!
Over the course of many years I have done various herbal cleanses (use health plus) and can
Testify to how a thirty day cleanse got rid of something unhealthy in my GI- and for about 21 days I have slight morning cramping and upset - but not too bad and Monitored health -
But the last week was amazing and other cleanses since then had no upset! None
So a mistake we sometimes make is to panic when we have upset - we
Forget there is a process to cleaning the gut or there will be changes when we take stuff- so we cannot quickly abandon the path - we need to study - learn and try -
Do no harm and go slow
--
In sum- trace amounts of any additive could add up - but your scenario sounds like it was the actual content of what you were tasing and not the HPMC coating -
Reply

Loading...